MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD U-100 INSULIN SYRINGE SLIP TIP WITH PRECISIONGLIDE¿ NEEDLE; INSULIN SYRINGE WITH NEEDLE

BD MEDICAL - DIABETES CARE BD U-100 INSULIN SYRINGE SLIP TIP WITH PRECISIONGLIDE¿ NEEDLE; INSULIN SYRINGE WITH NEEDLE
Catalog Number 326730
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a consumer found the barrel cracked on a bd u-100 insulin syringe slip tip with precisionglide¿ needle prior to use.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 6006684.All inspections and challenges were performed per the applicable operations qc specifications.There were two (2) batches of material# 700007097 (syringe 0.5ml asm bls 31g 6mmtw sm700171) that went into the finished batch# 6006684.Batch# 6319594 was manufactured 21nov2016 to 27nov2016.Batch# 6260547 was manufactured 22sep2016 to 09oct2016.There were eight (8) notifications [200658443, 200658830, 200667259, 200657947, 200658442, 200658388, 200658829, 200667601] noted that did not pertain to the complaint.Severity: s_1__; occurrence: a complaint history check was performed and this is the 2nd related complaint for cracked barrel and the 1st related complaint for incorrect count (less) on lot # 6006684.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no capa is required at this time.

Brand Name
BD U-100 INSULIN SYRINGE SLIP TIP WITH PRECISIONGLIDE¿ NEEDLE
Common Device Name
INSULIN SYRINGE WITH NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7538958
Report Number1920898-2018-00343
Device Sequence Number1318197
Product Code FMF
UDI-Device Identifier00382903267309
UDI-Public00382903267309
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K151870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2021
Device Catalogue Number326730
Device Lot Number6006684
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer05/01/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;